# SDR ASAA0280421

- Difficulty date: October 19, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE FROM ROW 2 FORWARD.  RECONNECTED LOOSE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
